# SDR DALA1118863272

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 28,386 hours, 12,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT EPSU  UNIT FORWARD LEFT FAILED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT EPSU UNIT AND FUNCTIONAL CHECK WAS NORMAL.
